# SDR SWIA202266579

- Difficulty date: August 12, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERSOSTAL BETWEEN FS349 AND FS364 BETWEEN STGR16L AND STGR17L. IS CORRODED.     (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED WITH NEW INTERCOSTAL BETWEEN FS349 AND FS364 BETWEEN STGR16L AND STGR17L IAW CRJ200 SRM 51-42-06 AND 51-42-21. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
